# SDR DALA2022120207711

- Difficulty date: November 28, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 85,369 hours, 15,429 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS:608.   NO TROUBLE FOUND. ARMED/DISARM NORMAL AND VERIFIED ARMING INDICATION NORMAL. CHKS OK. REF B767400 AMM 52-11.
